English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6507/11669
Visitors : 30614502      Online Users : 251
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8927

Title: Existence Theorems of Systems of Variational Inclusion Problems with Applications
Authors: L. J. Lin;Song Yu Wang;Chih Sheng Chuang
Contributors: 數學系
Keywords: Upper semicontinuous (lower semicontinuous) multivalued map;Systems of
variational inclusions problem
;Bilevel problem;Ideal minimal point;Efficient point
Date: 2008-04
Issue Date: 2011-05-10T06:50:37Z
Publisher: Springer Verlag
Abstract: In this paper, we study the existence theorems of systems of variational inclusions
problems. As consequences of our results, we study existence theorems of systems
of generalized vector quasi-equilibrium problems, mathematical program with systems of
variational inclusion constraints, bilevel problem with systems of constraints.
Relation: Journal of Global Optimization, 40(4):751-764
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210027.pdf230KbAdobe PDF906View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback